- September 7, 2018 at 2:21 pm #176934
YorithParticipantTopics: 1Replies: 0
I hope I have not overlooked the topic anywhere. I have been fighting with Candida for years, reading, experimenting, running from therapist to therapist. To be honest, I really end up helpless and at times totally desperate.
Now I’ve tried undecynic acid (from Thorne’s, natural ant candida agent, fantastic reviews on Amazon.com) and, of course, caprylic acid (all on stricter diet, biofilm cure, probiotics, slow increase in dosage etc etc). The same reactions twice within 5 weeks: the “hyphae” of the candida in the form of fungus (itchy pustules) on the sole and back of the foot come back again; also vibrating, tingling and numbness in toes and fingers (as in the bad candida phase after use of wrong, synthetic anti candida agent) is back. In addition (now again stronger) fungus in the genital area and on the tongue.
Is this “die-off” or does the fungus really grow after adding “acid”?
I also have a classic “Die- Off”, ia. brain fog, blurred vision, fatigue … that I accompany with molybdenum, bentonite and chlorella.
Does any of you have any experience with this reaction described above? About a tip, I would be super grateful.
Best regards, Yorith
You must be logged in to reply to this topic.